Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 145, NWS Springfield, MO

September 9, 2010Ozark County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 9, 2010, 8:33 PM CDT for Ozark County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2010, 8:33 PM CDT (01:33 UTC)
Expired
Sep 10, 2010, 3:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Ozark County, MO

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 9:18 PM CDTFLASH FLOODGainesville, MOA SECTION OF MAIN STREET IN GAINEVILLE IS FLOODED DUE TO EXCESSIVE RAINFALL.
Sep 9, 10:00 PM CDTFLASH FLOOD4 Wsw Udall, MOHIGHWAY T CLOSED NEAR HIGHWAY J DUE TO FLOODING
Sep 9, 10:00 PM CDTFLASH FLOOD6 Ne Gainesville, MOHIGHWAY AA NEAR COUNTY ROAD 307 IS CLOSED DUE TO FLOODING
Sep 9, 10:00 PM CDTFLASH FLOODTecumseh, MOSEVERAL LOW WATER CROSSINGS CLOSED ACROSS EASTERN OZARK COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WGUS53 KSGF 100133
FFWSGF
MOC153-100800-
/O.NEW.KSGF.FF.W.0145.100910T0133Z-100910T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT THU SEP 9 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 AM CDT FRIDAY.

* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. BETWEEN ONE AND THREE INCHES OF RAIN HAS FALLEN DURING 
THE PAST TWO HOURS WITH ANOTHER INCH OF RAIN POSSIBLE THROUGH 10 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 181 AT BRYANT CREEK NORTHEAST OF SYCAMORE...ROUTE T AT LICK 
CREEK 6 MILES SOUTH OF GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

&&

LAT...LON 3650 9276 3666 9266 3679 9234 3680 9215
      3679 9212 3650 9213

$$
3 follow-up statements
886 
WGUS73 KSGF 100232
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT THU SEP 9 2010

MOC153-100800-
/O.CON.KSGF.FF.W.0145.000000T0000Z-100910T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OZARK MO-
932 PM CDT THU SEP 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR OZARK
COUNTY...

AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES THAT BETWEEN ONE AND THREE INCHES OF RAIN HAS FALLEN 
ACROSS THE WARNED AREA OVER THE PAST TWO HOURS. AT 918 PM CDT... 
OZARK COUNTY LAW ENFORCEMENT REPORTED THAT A SECTION OF MAIN STREET 
IN GAINEVILLE IS FLOODED DUE TO THE EXCESSIVE RAINFALL. IN 
ADDITION...LOW WATER CROSSINGS ACROSS THE EASTERN PORTION OF OZARK 
COUNTY WERE BEGINNING TO FLOOD.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 181 AT BRYANT CREEK NORTHEAST OF SYCAMORE...
ROUTE T AT LICK CREEK 6 MILES SOUTH OF GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3650 9276 3666 9266 3679 9234 3680 9215
      3679 9212 3650 9213

$$

GAGAN
209 
WGUS73 KSGF 100444
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT THU SEP 9 2010

MOC153-100800-
/O.CON.KSGF.FF.W.0145.000000T0000Z-100910T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OZARK MO-
1144 PM CDT THU SEP 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR OZARK
COUNTY...

AT 1137 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. SEVERAL LOW WATER CROSSINGS REMAIN FLOODED ACROSS CENTRAL AND 
EASTERN PORTIONS OF OZARK COUNTY. HIGHWAY AA NEAR COUNTY ROAD 307 
AND HIGHWAY T NEAR HIGHWAY J ARE CLOSED DUE TO FLOODING. DOPPLER 
RADAR INDICATES THAT BETWEEN ONE AND FOUR INCHES OF RAIN FELL OVER 
THE WARNED AREA THIS EVENING...RUNOFF WILL CONTINUE WELL INTO THE 
OVERNIGHT HOURS. IN ADDITION...SCATTERED SHOWERS WILL REMAIN 
POSSIBLE OVER THE AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 181 AT BRYANT CREEK NORTHEAST OF SYCAMORE...
ROUTE T AT LICK CREEK 6 MILES SOUTH OF GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3650 9276 3666 9266 3679 9234 3680 9215
      3679 9212 3650 9213

$$
951 
WGUS73 KSGF 100759
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT FRI SEP 10 2010

MOC153-100808-
/O.EXP.KSGF.FF.W.0145.000000T0000Z-100910T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OZARK MO-
259 AM CDT FRI SEP 10 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM CDT FOR OZARK
COUNTY...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
FOR SMALL STREAMS WHICH IS IN EFFECT UNTIL 10 AM.

LAT...LON 3650 9276 3666 9266 3679 9234 3680 9215
      3679 9212 3650 9213

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 7:15 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Sep 9, 7:15 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT THU SEP 9 2010

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

FORECAST UPDATED TO ACCOUNT FOR LINGERING LIGHT RAIN/DRIZZLE
ACROSS CENTRAL MO AND CONTINUED SHRA THIS EVENING ACROSS THE
EASTERN OZARKS.

THE REMNANTS OF WHAT WAS ONCE TS HERMINE CONTINUE TO TRANSITION
INTO A MORE BAROCLINIC STRUCTURE. A SFC BOUNDARY NOW EXTENDS FROM
NEAR ICT TO CNU TO JUST SOUTH OF LBO. EASTERLY WINDS TO THE NORTH
OF THIS BOUNDARY WILL MAINTAIN ENOUGH LIFT IN THE LOW LEVELS TO
MAINTAIN DZ AND PATCHY -SHRA...WHICH SHOULD PERSIST INTO THE
OVERNIGHT HOURS AS THE BOUNDARY IS EXPECTED TO BARELY MOVE. BETTER
FETCH OF MOISTURE ADVECTION CLIPPING SOUTH CENTRAL MO WILL SLOWLY
SHIFT TO THE EAST...WITH POPS DECREASING FROM WEST TO EAST ACROSS
THE SOUTHERN HALF OF THE CWA.

LOW LEVEL FLOW WILL REMAIN SOUTHWESTERLY THROUGH TONIGHT...THIS
MAY SET UP THE POTENTIAL FOR TSRA DEVELOPMENT ALONG THE LOW LEVEL
WARM FRONT...MAINLY DURING THE EARLY MORNING HOURS OF FRIDAY. HAVE
ACCOUNTED FOR THIS IN THE LATEST UPDATE...BUT MAY NEED TO EXPAND
CHANCES FOR THUNDER A BIT MORE BASED ON OBS AND INDICATIONS FROM
THE 00Z SUITE OF MODELS.

GAGAN

&&

.DISCUSSION...

MAIN FOCUS FOR THIS FORECAST PACKAGE WILL BE WITH RAIN AND SEVERE
WEATHER CHANCES FRIDAY/FRIDAY NIGHT.

RAINFALL ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM HERMINE
WAS QUICKLY PUSHING THROUGH THE EASTERN OZARKS AS OF 14Z. ACTUAL
LOW CIRCULATION WAS LOCATED OVER SOUTHEAST KANSAS WITH A FRONTAL
BOUNDARY LIFTING NORTHEAST INTO SOUTHWEST MISSOURI. WITH MAIN
PRECIPITATION EXITING THE AREA TO THE NORTHEAST...WILL BE
CANCELLING THE FLASH FLOOD WATCH WITH THE FORECAST PACKAGE THIS
AFTERNOON.

WARM FRONT WILL LIFT NORTHWARD INTO CENTRAL MISSOURI TONIGHT INTO
FRIDAY MORNING AND WILL BE THE FOCUS FOR ADDITIONAL POTENTIAL
RAINFALL. A STRONGER LOW PRESSURE SYSTEM WILL DEVELOP OUT IN THE
CENTRAL PLAINS ON FRIDAY IN RESPONSE TO UPPER LEVEL TROUGH
SHIFTING EAST INTO THE NORTHERN/CENTRAL PLAINS. MODELS SUGGESTING
A FAIRLY DECENT DESTABILIZATION OUT AHEAD OF THE DRYLINE/COLD
FRONT FRIDAY AFTERNOON WITH ML CAPES OF 2000-4000J/KG OVER EASTERN
KANSAS. LOOKS TO BE CAPPED FOR A GOOD PORTION OF THE DAY HOWEVER
WITH MID LEVEL COOLING TAKING PLACE BY LATE AFTERNOON COULD SEE
STORMS INITIATE ALONG THE BOUNDARY. WITH 0-6KM SHEAR INCREASING
INTO THE 30-35KT RANGE IN THE WESTERN CWA COULD SEE SOME SEVERE
STORMS LATE AFTERNOON INTO THE EARLY EVENING WITH LARGE HAIL AND
DAMAGING WIND THE MAIN SEVERE WEATHER RISKS. HAVE HIGHLIGHTED THIS
IN THE AFTERNOON HWO ALREADY. SEVERE RISK SHOULD END AFTER SUNSET
WITH LOSS OF DAYTIME HEATING. PRECIPITATION SHOULD SHIFT EAST
ACROSS THE CWA DURING THE NIGHT...ENDING IN SOUTHEAST CWA ON
SATURDAY MORNING.

SURFACE RIDGE SHOULD BUILD INTO THE AREA DURING THE DAY SATURDAY
AND INTO SATURDAY NIGHT AND CONTINUE OVER THE CWA THROUGH THE
WEEKEND. THE RIDGE SHOULD BRING COOLER AND DRIER AIR TO THE AREA.

UNSETTLED WEATHER WILL LIKELY RETURN BY MIDWEEK WITH MOISTURE
RETURNING TO THE AREA AND QUICK WEST TO EAST FLOW ALOFT.

LINDENBERG

&&

.AVIATION...
/ISSUED 638 PM CDT THU SEP 9 2010/

FOR THE 00Z TAFS...QUITE THE COMPLICATED FORECAST. REMNANT LOW
PRESSURE FROM WHAT WAS ONCE HERMINE IS DECOMPOSING INTO A TROUGH
IN THE LOW LEVELS OF THE ATMOSPHERE...EXTENDING FROM NEAR ICT TO
CNU TO LBO. IFR CIGS HAVE BEEN OBSERVED ALONG/NORTH OF THIS
BOUNDARY...WITH MVFR/IFR VIS IN PATCHES OF DZ AND -SHRA. HAVE
ACTUALLY SEEN CLEARING COME INTO SW MO AS THE MAIN BAND OF
MOISTURE HAS SHIFTED TO SOUTH CENTRAL AND SOUTHEAST MO.
JLN/SGF/BBG ALL SIT RIGHT ON THE BORDER OF AVIATION RESTRICTIONS
AT THIS TIME...AND THIS WILL LIKELY PERSIST ALL NIGHT. TAFS AT ALL
SITES WILL BE MONITORED CLOSELY FOR THE POTENTIAL OF MVFR AND EVEN
IFR CIGS BUILDING BACK INTO THE AREA...HOWEVER INDICATIONS ARE AT
THIS TIME THAT THE BULK OF THE LOW CLOUDS WILL REMAIN JUST TO THE
NORTH. IN ADDITION...THERE IS A LOW RISK FOR TSRA DEVELOPMENT
ACROSS FAR SW MO DURING THE EARLY MORNING HOURS...THIS RISK WILL
BE MONITORED AND REFINED AS THE EVENING PROGRESSES.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 9, 8:30 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT THU SEP 9 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
830 PM CDT THU SEP 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK IS LIMITED.

WEATHER HAZARDS EXPECTED...

THE FLOODING RISK IS LIMITED.
THE LIGHTNING RISK IS LIMITED.

RAINFALL WILL CONTINUE TO EXIT FROM WEST TO EAST THIS EVENING
ACROSS THE EASTERN OZARKS. THE HEAVIEST RAIN WILL FALL ALONG AND
EAST OF A LINE FROM ROUND SPRINGS TO WILLOW SPRINGS TO
GAINESVILLE THIS EVENING. MOST AREAS WILL RECEIVED BETWEEN ONE
HALF INCH AND ONE INCH OF RAINFALL...THOUGH LOCALIZED AMOUNTS NEAR
TWO INCHES WILL BE POSSIBLE.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORM REDEVELOPMENT ACROSS
SOUTHWEST MISSOURI LATE TONIGHT AS LOW LEVEL WINDS INTERACT WITH
A WARM FRONT DRAPED ACROSS THE AREA. OCCASIONAL CLOUD TO GROUND
LIGHTNING IS EXPECTED WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN EPISODE OF STRONG TO SEVERE THUNDERSTORMS IS BECOMING MORE
LIKELY FROM MID DAY FRIDAY THROUGH FRIDAY NIGHT.  LARGE
HAIL...DAMAGING WINDS...AND TORNADOES CAN NOT BE RULED OUT WITH A
FEW OF THESE STORMS. FLASH FLOODING WILL ALSO BE
POSSIBLE...ESPECIALLY SINCE GROUND CONDITIONS ARE SATURATED FROM
RECENT HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 11:36 PM CDTDense Fog AdvisorySGFBarton, Cedar, Christian, Dade, Dallas, Douglas and 10 more8 hr
Sep 10, 2:58 AM CDTAreal Flood WarningSGFOzark7 hr
Sep 10, 5:33 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Webster, Wright6 hr
Sep 10, 11:54 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.